# SDR COMA2011022890001

- Difficulty date: February 25, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N549CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15164
- Aircraft time: 7,679 hours, 4,782 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning System
- Condition: Malfunctioned
- Location: Anti-Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM DCA TO BOS RECEIVED ANTI-ICE DUCT WARNING MSG.  EMERGENCY DECLARED, A/C DIVERTED TO BWI LANDED SAFELY.  PERFORMED OPS CHECK OF WING ANTI-ICE SYSTEM, OPS CHECK GOOD.
